# SDR SWIA200617280

- Difficulty date: October 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 9,819 hours, 8,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT FLOOR LEVEL EMERGENCY LIGHTS INOP.  RECONNECTED FORWARD ROW LIGHT STRIP.  OPERATIONAL CHECKS GOOD.
